# SDR FDEA201104271634

- Difficulty date: April 27, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 63,244 hours, 14,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: AEA7633501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING X-RAY INSP AT STA 5-0, LONG -9L, STRINGER SPLICE FOUND CRACKED, CRACK LENGTH APPROX  0.1 INCH.  REMOVED AND REPLACED AS PER SRM 51-33-01 REVISON 46. NEW STRINGER SPLICE FABRICATED BY MACHINING AS PER DRAWING AEA7633 REVISION J.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100  REVISION 112.
